# SDR SWIA2019030545580

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 32,556 hours, 20,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAV MASTER WARNING ON TAXI FOLLOWING DEICE PROCESS OF TYPE 1 AND TYPE 4 FLUID AND SUBSEQUENT ENGINE RUN UP. SMOKE ALARMS WERE AUDIBLE AND THE FWD FA NOTIFIED ME THAT WE NEED TO GET OFF THE PLANE IMMEDIATELY. SHE AND THE AFT FA SAID THEY SMELLED SMOKE ONCE THE ALARMS WERE GOING OFF. WE DID AN EXPEDITED DEPLANING ON THE TAXI WAY. (FLT#3838) CLOSED INSPECTED FWD LAV FOR EVIDENCE OF SMOKE.  NO SMOKE EVIDENCE OR SMELL NOTED.  REMOVED AND REPLACED FWD LAV LIGHT BALLAST, LAV OCCUPIED RELAY K159 AND FWD LAV PCB REFERENCE ALL IAW AMM. OPS CHECK GOOD OF FWD LAV LIGHTS, ORDINANCE SIGNS AND OCCUPIED SIGNS. PERFORMED ADJUSTMENT TEST OF FWD LAV SMOKE DETECTOR IAW AMM.  OPS CHECK GOOD. MDC INDICATES NO CURRENT FAULTS, FAULT HISTORY FOR LAV SMOKE DETECTORS OR DCU1 OR 2 RELATED FAULTS. ALL CHECKS GOOD NO DEFECTS NOTED.
